# SDR RAIA950419

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 7445B
- Condition: Popped
- Location: Landing Gear
- Part time: 571 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7061 - LANDING GEAR WOULD NOT RETRACT WHEN SELECTED UP.  MAINTENANCE DISCOVERED LANDING GEAR BYPASS PIN POPPED.  MAINTENANCE RESET BYPASS VALVE PIN, PERFORMED GROUND RUNS, SYSTEM CHECK GOOD.  (X)
